RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 167–168 (Mi umn1898)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Modular crystalline representations

V. A. Abrashkin


Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 195–196

Bibliographic databases:

MSC: 13Cxx, 18Exx, 11R32
Received: 19.12.1986

Citation: V. A. Abrashkin, “Modular crystalline representations”, Uspekhi Mat. Nauk, 43:3(261) (1988), 167–168; Russian Math. Surveys, 43:3 (1988), 195–196

Citation in format AMSBIB
\Bibitem{Abr88}
\by V.~A.~Abrashkin
\paper Modular crystalline representations
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn1898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955778}
\zmath{https://zbmath.org/?q=an:0674.14011|0689.14017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..195A}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 195--196
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001748}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1898
  • http://mi.mathnet.ru/eng/umn/v43/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abrashkin, “Modular representations of the Galois group of a local field, and a generalization of the Shafarevich conjecture”, Math. USSR-Izv., 35:3 (1990), 469–518  mathnet  crossref  mathscinet  zmath
    2. V. A. Abrashkin, “Modification of the Fontaine–Laffaille functor”, Math. USSR-Izv., 34:3 (1990), 467–516  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:194
    Full text:70
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020